# SDR 98ZZZX496

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- FOUND CORROSION ON LOWER FRAME STA 370 RIGHT LOWER END AT STR 17R INBOARD.  CUT OUT CORRODED AREA.  INSTALLED DOUBLER IAW SRM 51-40-3 PAGES 1 THROUGH 5.
